# SDR SWAA050133

- Difficulty date: December 7, 2004
- Submitted: January 21, 2005
- Operation: Air carrier
- Aircraft: N366SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26577
- Aircraft time: 39,335 hours, 34,967 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 6545834
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SPV, FOUND 3 EACH CRACKS ON FLOOR PANEL WEB AT BS 178, RBL 17.1.  REMOVED AND REPLACED WEB SECTION PER SRM.
